# SDR CALA2023050301323

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 72,455 hours, 29,561 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 4AR5526413000031
- Condition: Unknown
- Location: R Elev Upper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE THERMOGRAPHIC INSPECTION OFTHE RIGHT ELEVATOR UPPER S URFACE 8EA. WATER INDICATION WERE NOTED AND MARKED IN RED. REMOVED RH ELEVATOR, REPAIRED AND INSTALLED IAW AMM 27-34-41-000 SRM 55-21-11-300-003; SRM 51-75-12; SRM 51-21-11; SRM 55-21-15; -001A; SRM 51-25-11; SRM 51-25-12; SRM 55-20-00-283-001; SRM 55- SRM 55-26-41-300-003, AMM 27-34-41-400-001-A.  WC: 5 21-11-300-005; SRM 51-77-11-911-012; SRM 55-21-11-300-016; SRM 5 4796 STA: ST ENG BFM 1-42-11; SRM 51-77-11-911-014; SRM 55-21-11-300-005
